# SDR UPS96421205

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 488/500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  FOUND CRACKS IN FITTING DUE TO INCORRECT RIVETING PRACTICE AT BS 488 - BS 500 STR 16 LT.  REPLACED FITTING AT BS 488 - BS 500 STR 16 IAW SRM 51-30-02.
